# SDR GTIA2024040538045

- Difficulty date: April 4, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 23,268 hours, 10,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ASSIT BOTTLE NEEDS SERVICING-SERVICED R2 DOOR ASSIT BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
